American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A46) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information   
View Article: PDF

[2] Piotr Dowbor and Daniel Simson. A characterization of hereditary rings of finite representation type. Bull. Amer. Math. Soc. 2 (1980) 300-302. MR 555266.
Abstract, references, and article information   
View Article: PDF

[3] Robert Gordon and Edward L. Green. Indecomposable modules: Amalgamations. Bull. Amer. Math. Soc. 82 (1976) 884-887. MR 0432715.
Abstract, references, and article information   
View Article: PDF

[4] Robert Gordon and Edward L. Green. Indecomposable modules: modules with cores. Bull. Amer. Math. Soc. 82 (1976) 590-592. MR 0409565.
Abstract, references, and article information   
View Article: PDF

[5] Gilbert Baumslag. On the subalgebras of certain finitely presented algebras. Bull. Amer. Math. Soc. 82 (1976) 95-98. MR 0412232.
Abstract, references, and article information   
View Article: PDF

[6] Beth Goldston and A. C. Mewborn. A structure sheaf for a noncommutative Noetherian ring. Bull. Amer. Math. Soc. 81 (1975) 944-946. MR 0450333.
Abstract, references, and article information   
View Article: PDF

[7] S. M. Ginn and P. B. Moss. Finitely embedded modules over Noetherian rings. Bull. Amer. Math. Soc. 81 (1975) 709-710. MR 0369424.
Abstract, references, and article information   
View Article: PDF

[8] Robert Gordon, Thomas H. Lenagan and J. C. Robson. Krull dimension-nilpotency and Gabriel dimension. Bull. Amer. Math. Soc. 79 (1973) 716-719. MR 0321980.
Abstract, references, and article information   
View Article: PDF

[9] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information   
View Article: PDF

[10] Lance W. Small. Prime ideals in Noetherian ${\text{PI}}$-rings. Bull. Amer. Math. Soc. 79 (1973) 421-422. MR 0313307.
Abstract, references, and article information   
View Article: PDF

[11] Arun Vinayak Jategaonkar. Injective modules and classical localization in Noetherian rings. Bull. Amer. Math. Soc. 79 (1973) 152-157. MR 0311697.
Abstract, references, and article information   
View Article: PDF

[12] Vlastimil Dlab and Claus Michael Ringel. Balanced local rings with commutative residue fields. Bull. Amer. Math. Soc. 78 (1972) 771-774. MR 0357496.
Abstract, references, and article information   
View Article: PDF

[13] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF

[14] Carl Faith. Orders in semilocal rings. Bull. Amer. Math. Soc. 77 (1971) 960-962. MR 0283019.
Abstract, references, and article information   
View Article: PDF

[15] Carl Faith. A correspondence theorem for projective modules and the structure of simple Noetherian rings. Bull. Amer. Math. Soc. 77 (1971) 338-342. MR 0280534.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1